# SDR YADA20140721001

- Difficulty date: July 21, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC081
- Aircraft time: 66,050 hours, 56,016 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 1015141961
- Condition: Missing
- Location: Cargo Door
- Component: Door, Bcraft
- Component part number: 1144000291
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CARGO DOOR EXTERIOR HANDLE MISSING AFTER LANDING.
